# SDR GAIA04059ST

- Difficulty date: March 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE STRINGER JUST FORWARD OF FS 294.5 RIGHT SIDE FORWARD OF E/E AND NOSE WHEEL WELL.  INSTALLED REPAIR IAW BOEING 727 SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
